# SDR UVVR2011062900016

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: XAHHF
- Make and model: Amd FALCON2000
- Aircraft serial: 085
- Aircraft time: 3,822 hours, 2,213 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Shroud
- Part number: F2MA214510300
- Condition: Corroded
- Location: E/E Bay Fan
- Part time: 3,822 hours, 2,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION AVIONICS COOLING FAN PROTECTOR CORRODED ON THE AFT SIDE OF FRAME 0.
